Some Common Fixed Point Theorems For Asymptotically Commuting Mappings In Banach Spaces

1A.K. Goyal

2Neelmani Gupta

1Department of Mathematics, M. S. J. Govt. P.G. College, Bharatpur (Raj.)-321001,
2Department of Mathematics, Govt. Dungar College, Bikaner (Raj.)-334003

107 Views
52 Downloads
Abstract:

Motivated and inspired by the result of Imdad, Ahamad and Khan [4] and contractive condition studied by Nesic [8], we have proved some common fixed point theorems for asymptotically commuting mappings in uniformly convex Banach spaces. Our work generalizes some known results with respect to their mappings and inequality conditions.

Keywords:

Fixed points, complete metric space, Banach spaces, asymptotically commuting, weakly commuting.

Paper Details
Month12
Year2020
Volume24
IssueIssue 10
Pages8297-8304